Alert archive / Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 83, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Nov 12, 2020, 7:54 AM EST for 11 counties in Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 12, 2020, 7:54 AM EST (12:54 UTC)
- Expired
- Nov 12, 2020, 10:52 AM EST
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Emporia, VA, City of Hampton, VA, City of Newport News, VA, City of Poquoson, VA, Greensville County, VA, Isle of Wight County, VA, James City County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, York County, VA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 12, 8:41 AM EST | FLASH FLOOD | 2 Se Zuni, VA | US-460 (WINDSOR BLVD) IMPASSIBLE DUE TO HIGH WATER BETWEEN YELLOW HAMMER RD AND WINSTON DR. |
| Nov 12, 8:56 AM EST | FLASH FLOOD | Isle Of Wight, VA | NUMEROUS ROADS ACROSS ISLE OF WIGHT COUNTY CLOSED OR IMPASSIBLE DUE TO HIGH WATER. |
| Nov 12, 9:03 AM EST | FLASH FLOOD | 2 Ese Northampton, VA | STANDING WATER COVERING THE ROADWAY ON I-64 AT MILE MARKER 264. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 0.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WGUS51 KAKQ 121254
FFWAKQ
VAC081-093-095-175-181-183-199-595-650-700-735-121600-
/O.NEW.KAKQ.FF.W.0083.201112T1254Z-201112T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
754 AM EST Thu Nov 12 2020
The National Weather Service in Wakefield has issued a
* Flash Flood Warning for...
Greensville County in southeastern Virginia...
Isle of Wight County in southeastern Virginia...
James City County in southeastern Virginia...
Southampton County in southeastern Virginia...
Southeastern Surry County in southeastern Virginia...
Central Sussex County in southeastern Virginia...
York County in southeastern Virginia...
The City of Emporia in southeastern Virginia...
The City of Hampton in southeastern Virginia...
The City of Newport News in southeastern Virginia...
The City of Poquoson in southeastern Virginia...
* Until 1100 AM EST.
* At 754 AM EST, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 2 and 3 inches
of rain have fallen during the past several hours. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Newport News, Hampton, Franklin, Smithfield, Emporia, Courtland,
Wakefield, Boykins, Surry, Christopher Newport University, Patrick
Henry Field, Virginia Institute For Marine Sciences, Gloucester
Point, Seaford, Langley AFB, Dahlia, Hampton University, Isle Of
Wight, Northampton and Ivor.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area during the next hour or two.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3668 7768 3729 7655 3725 7650 3725 7641
3708 7623 3702 7627 3694 7641 3701 7648
3710 7663 3706 7664 3704 7658 3697 7645
3693 7659 3670 7697 3654 7716 3654 7777
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
EI2 follow-up statements
569
WGUS71 KAKQ 121342
FFSAKQ
Flash Flood Statement
National Weather Service Wakefield VA
842 AM EST Thu Nov 12 2020
VAC081-093-095-175-181-183-199-595-650-700-735-121600-
/O.CON.KAKQ.FF.W.0083.000000T0000Z-201112T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greensville VA-Isle of Wight VA-James City VA-Southampton VA-Surry
VA-Sussex VA-York VA-City of Emporia VA-City of Hampton VA-City of
Newport News VA-City of Poquoson VA-
842 AM EST Thu Nov 12 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING FOR GREENSVILLE, ISLE OF WIGHT, JAMES CITY, SOUTHAMPTON,
SOUTHEASTERN SURRY, CENTRAL SUSSEX AND YORK COUNTIES AND THE CITY OF
EMPORIA, THE CITY OF HAMPTON, THE CITY OF NEWPORT NEWS AND THE CITY
OF POQUOSON...
At 842 AM EST, local law enforcement reported flash flooding across
parts of Isle of Wight County. Between 2 and 4 inches of rain have
fallen over the past several hours. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Newport News, Hampton, Franklin, Smithfield, Emporia, Courtland,
Wakefield, Boykins, Surry, Christopher Newport University, Patrick
Henry Field, Virginia Institute For Marine Sciences, Gloucester
Point, Seaford, Langley AFB, Dahlia, Hampton University, Isle Of
Wight, Northampton and Ivor.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area during the next hour or two.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3668 7768 3729 7655 3725 7650 3725 7641
3708 7623 3702 7627 3694 7641 3701 7648
3710 7663 3706 7664 3704 7658 3697 7645
3693 7659 3670 7697 3654 7716 3654 7777
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
EI633
WGUS71 KAKQ 121552
FFSAKQ
Flash Flood Statement
National Weather Service Wakefield VA
1052 AM EST Thu Nov 12 2020
VAC081-093-095-175-181-183-199-595-650-700-735-121602-
/O.CAN.KAKQ.FF.W.0083.000000T0000Z-201112T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greensville VA-Isle of Wight VA-James City VA-Southampton VA-Surry
VA-Sussex VA-York VA-City of Emporia VA-City of Hampton VA-City of
Newport News VA-City of Poquoson VA-
1052 AM EST Thu Nov 12 2020
...FLASH FLOOD WARNING FOR GREENSVILLE, ISLE OF WIGHT, JAMES CITY,
SOUTHAMPTON, SOUTHEASTERN SURRY, CENTRAL SUSSEX AND YORK COUNTIES
AND THE CITY OF EMPORIA, THE CITY OF HAMPTON, THE CITY OF NEWPORT
NEWS AND THE CITY OF POQUOSON HAS BEEN REPLACED WITH A FLOOD
WARNING...
LAT...LON 3668 7768 3729 7655 3725 7650 3725 7641
3708 7623 3702 7627 3694 7641 3701 7648
3710 7663 3706 7664 3704 7658 3697 7645
3693 7659 3670 7697 3654 7716 3654 7777
$$
EIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Nov 12, 7:04 AM EST, 50 minutes earlier.
Area forecast discussion, Nov 12, 7:04 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
704 AM EST Thu Nov 12 2020
.SYNOPSIS...
Moisture increases from the south through this morning...out
ahead of a cold front that is expected to cross the area later
today and tonight. The front becomes stalled along the
southeast coast late Thursday night, before pushing offshore
Friday. Another cold front crosses the area late Sunday into
Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 325 AM EST Thursday...
Early morning wx analysis continues to show a plume of deep
tropical/Atlantic moisture streaming north toward the region.
CIRA TPW product nicely depicts plume of moisture streaming
north across the coastal plain in between a deep upper trough
across the Plains, and a strong ridge a few hundred miles off
the SE CONUS coast. PWs on the order of 2 to 2.3" noted across
the region (+3 to +4 Std Dev for mid Nov). At the Sfc, a cold
front extends from northern New England SSW to just east of the
Appalachians.
A second round of moderate to heavy rainfall (with embedded
tstms) will continue through this morning, as additional
shortwave energy arrives, as upper trough shifts east toward
the Great Lakes today. Meanwhile, favorable upper jet dynamics
will funnel another slug of copious moisture across the area
over the next several hours, with HRRR/ARW continuing to favor
an additional 2-3" of rainfall (locally higher totals) falling
over the coastal Carolinas up into Hampton Roads. Given how
well the above blend is performing over the past 12-24 hours,
will stick close with this total, which is also a major part of
the WPC forecast. Speaking of WPC, they have updated the Day 1
ERO to a Moderate Risk over our inland NC counties, or roughly
along the Chowan River, flanked by a Slight Risk over the
remainder of the area.
The aforementioned cold front continues to slowly advance
southeast toward the area this morning. Still appears as if the
front crosses into our area later this morning into the aftn,
but it slows down substantially as the parent low accelerates
well off to the north. Steady moderate to briefly rainfall will
taper off to sct showers and patchy drizzle from NW to SE over
the RIC metro area and the VA piedmont, as cooler/drier air
advects into the area from midday into tonight. Temps slowly
fall off into the 50s and lower 60s this aftn over the northern
half of the area, but will linger in the upper 60s to lower 70s
across the SE in the warm sector.
Given ongoing rain, will maintain Flash Flood Watch for now,
which remains in effect for all areas (the Ern Shore has been
added) through today. The flood threat will gradually diminish
across the north later this morning, but will continue over
Hampton Roads into this aftn with periods of moderate to heavy
rainfall.
Heavy rain threat slowly diminishes during the aftn/evening over
Hampton Roads, as the cold front slowly advances toward the
coast, but becomes hung up along the Atlantic coast tonight.
This will result in some lingering sct showers tonight and into
Friday morning. Meanwhile, on the cool side of the front,
patchy drizzle and fog are likely overnight for much of the
area with plenty of low-level moisture and CAA ongoing.
For temps, highs likely to be realized around sunrise for the
northern half of the area (low 70s), with temps falling this
aftn. Farther south, highs in the low to mid 70s expected across
the SE. Early morning lows in the 40s to around 50 inland, low
to mid 50s along the coast...and upper 50s to around 60 SE
coast.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
As of 325 AM EST Thursday...
No significant changes to forecast rationale for the short term
period. The remnant low of TC Eta is progged to track just SE
of the Carolina coast on Friday, as surface high pressure
slowly builds in from the west. Lingering light rain Friday
morning will give way to dry/clearing conditions by the end of
the day. likely to see some lingering showers to begin the day
across the far SE, with gradual/slow clearing through early
Friday evening. Forecast highs Fri are in the mid 60s- around
70F. Much cooler Fri night and Sat as the high becomes centered
over the area. Lows Fri night in the upper 30s NW/40s elsewhere.
Highs Sat generally in the upper 50s-low 60s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 320 PM EST Wednesday...
Still looking at a relatively benign extended forecast period with
more seasonable temperatures/conditions. The forecast continues to
trend drier Saturday into Sunday morning with TC Eta moving well off
the SE coast and surface high pressure building across the local
area. By Sunday, a moisture starved cold front approaches from the
NW and crosses the region late Sunday night into Monday morning. As
mentioned, moisture appears to be fairly limited with this feature,
thus only have slight chance PoPs during the Sunday night timeframe.
Surface high pressure returns early next week leading to dry and
cool conditions for the first half of the work week. Sunday will be
the warmest day of the forecast period with highs in the mid to
upper 60s (lower 70s far S). Lows Sunday night will range from the
lower 40s NW to the lower 50s SE. Early next week, temperatures will
remain fairly close to normal, ranging from the lower 60s Monday to
the 50s on Tuesday and Wednesday. Lows generally in the 30s (warmer
at the coast) Monday night through Wednesday night with the
potential for frost/freeze conditions (inland) each night, though
not unusual for mid November.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 705 AM EST Thursday...
Deteriorating flying conditions this morning w/low-end MVFR to
IFR conditions expected through much of the day. A slight chc
of tstms will continue this morning for all terminals this
morning for the SE terminals, but confidence is not high enough
to include this in the TAFs at this time. Will amend as needed
if it looks like there is an imminent tstm threat. A S-SW wind
of 8-12kt is expected this morning, and then shifting to N to NE
as the trailing cold front moves through late this morning into
the aftn. IFR cigs are expected to persist into this evening,
likely deteriorating to LIFR late.
Outlook: Degraded flight conditions are likely through Friday
morning as the frontal boundary responsible for the rain/clouds
will be slow to move through the region. Improving flying
conditions are expected for the second half of Friday into
Saturday. There is a chc of degraded flight conditions Sunday
night into Monday as another frontal boundary crosses the
region.
&&
.MARINE...
As of 315 AM EST Thursday...
Cold front is just off to our west early this morning. Southerly
winds 5-15 kts over the bay and 10-15 kts over the coastal waters.
Waves in the bay 2-3 ft and seas 4-5 ft. SCA continues for the
coastal waters for elevated seas.
The front crosses the bay and northern coastal waters this morning
and southern coastal waters this afternoon, stalling just off the
coast through Friday morning. Winds behind the front become N/NE 10-
15 kts and then E/NE overnight. Waves in the bay 1-2 ft with 2-3 ft
at the mouth of the bay. By late tonight seas subside to 3-4 ft over
the southern coastal waters but will remain 4-5 ft over the northern
coastal waters through early Friday morning.
The front pushes away from the coast beginning Friday afternoon and
high pressure builds in from the NW. Winds turn to the NW Friday
afternoon and modest CAA will likely result in SCA winds/seas over
the bay and coastal waters from late Friday through Saturday
morning.
&&
.HYDROLOGY...
As of 335 AM EST Thursday...
Flood Warnings have been issued for the Rivanna River near
Palmyra, the Appomattox near Farmville, the James at
Cartersville, the James at Richmond-Westham, the James at
Richmond Locks, and the Meherrin at Lawrenceville. Water levels
at these sites are expected to exceed minor or moderate flood
stage today into Thursday night.
Will need to watch the main stem rivers through the end of the
week with a widespread 3 to 5 inches of rain expected. Several
of our forecast points in the James, Appomattox, and Chowan
basins are forecast to exceed minor flood stage. Moderate
flooding is possible in a few locations. See FLSAKQ/FLWAKQ or
water.weather.gov for site specific details.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 6 PM EST this evening for MDZ021>025.
NC...Flash Flood Watch until 6 PM EST this evening for NCZ012>017-
030>032-102.
VA...Flash Flood Watch until 1 PM EST this afternoon for VAZ048-
060>062-064>069-509>511.
Flash Flood Watch until 6 PM EST this evening for VAZ075>090-
092-093-095>100-512>525.
MARINE...Small Craft Advisory until 7 AM EST Friday for ANZ650-652-654.
Small Craft Advisory until 1 AM EST Friday for ANZ656-658.
&&
SYNOPSIS...ERI/MAM
NEAR TERM...ERI/MAM
SHORT TERM...ERI/MAM
LONG TERM...AJB
AVIATION...AJZ/MAM
MARINE...AJB
HYDROLOGY...Hazardous weather outlook, Nov 12, 4:08 AM EST, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 408 AM EST Thu Nov 12 2020 NCZ012>017-030>032-102-VAZ084>086-089-090-092-093-095>100-523>525- 130915- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Gloucester-Middlesex- Mathews-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York- Newport News-Hampton/Poquoson- 408 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ048-060>062-064>069-509>511-130915- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa- Western Hanover- 408 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Virginia, north central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ021>025-VAZ075>083-087-088-512>522-130915- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Greensville-Sussex- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 408 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 05
In the hours before
Local storm report, Nov 12, 6:43 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
643 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 1 SSW GALLUPS CORNER 36.79N 76.14W
11/12/2020 M3.03 INCH CITY OF VIRGINIA BEVA TRAINED SPOTTER
3.03 STORM TOTAL RAINFALL THUS FAR.
&&
05Local storm report, Nov 12, 6:45 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
645 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 E WESTERN BRANCH 36.83N 76.39W
11/12/2020 M3.00 INCH CITY OF PORTSMOUTH VA TRAINED SPOTTER
STORM TOTAL THUS FAR PARK MANOR/PORTSMOUTH.
&&
05The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 8:04 PM EST | Areal Flood Advisory | AKQ | Caroline, Essex, Fluvanna, Goochland, Hanover, Louisa | 9 hr |
| Nov 11, 8:16 PM EST | Flash Flood Warning | AKQ | Fluvanna, Louisa | 5 hr |
| Nov 11, 8:49 PM EST | Areal Flood Advisory | AKQ | Greensville, Isle of Wight, Southampton, City of Franklin, City of Suffolk | 3 hr |
| Nov 11, 9:29 PM EST | Special Weather Statement | AKQ | City of Suffolk | 46 min |
| Nov 11, 9:34 PM EST | Areal Flood Advisory | AKQ | Essex, Richmond, Westmoreland | 4 hr |
| Nov 11, 9:51 PM EST | River Flood Warning | AKQ | Cumberland, Goochland, Powhatan | 59 hr |
| Nov 11, 9:51 PM EST | River Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 21 days |
| Nov 11, 9:51 PM EST | River Flood Warning | AKQ | Henrico, City of Richmond | 4 days |
| Nov 11, 9:59 PM EST | Special Weather Statement | AKQ | Isle of Wight, City of Chesapeake, City of Hampton, City of Norfolk, City of Portsmouth, City of Suffolk and 1 more | 46 min |
| Nov 11, 11:05 PM EST | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 5 hr |
| Nov 11, 11:59 PM EST | Areal Flood Advisory | AKQ | City of Suffolk | 3 hr |
| Nov 12, 12:59 AM EST | Areal Flood Warning | AKQ | Hanover | 4 days |
| Nov 12, 1:37 AM EST | Areal Flood Warning | AKQ | Fluvanna, Louisa | 7 hr |
| Nov 12, 2:43 AM EST | River Flood Warning | AKQ | Brunswick | 59 hr |
| Nov 12, 4:06 AM EST | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 6 hr |
| Nov 12, 6:13 AM EST | Areal Flood Warning | AKQ | Caroline, Fluvanna, Goochland, Hanover, Louisa | 6 hr |
| Nov 12, 6:20 AM EST | Areal Flood Advisory | AKQ | Brunswick, Greensville, Isle of Wight, Southampton, Sussex, City of Emporia and 2 more | 3 hr |
| Nov 12, 6:40 AM EST | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, Surry, Sussex, City of Suffolk | 3 hr |
| Nov 12, 7:24 AM EST | Areal Flood Advisory | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 3 hr |
| Nov 12, 8:24 AM EST | River Flood Warning | AKQ | Amelia, Chesterfield, Powhatan | 6 days |
| Nov 12, 8:53 AM EST | Areal Flood Advisory | AKQ | Northampton | 3 hr |
| Nov 12, 9:12 AM EST | Flash Flood Warning | AKQ | Greensville, Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Norfolk and 2 more | 3 hr |
| Nov 12, 9:52 AM EST | Flash Flood Warning | AKQ | Northampton, City of Virginia Beach | 3 hr |
| Nov 12, 10:52 AM EST | Areal Flood Warning | AKQ | Greensville, Isle of Wight, James City, Southampton, Surry, Sussex and 5 more | 30 hr |
| Nov 12, 11:23 AM EST | River Flood Warning | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 5 days |
| Nov 12, 11:44 AM EST | Areal Flood Advisory | AKQ | Accomack | 3 hr |
| Nov 12, 11:59 AM EST | Areal Flood Warning | AKQ | Caroline, Cumberland, Fluvanna, Goochland, Hanover, Louisa and 2 more | 29 hr |
| Nov 12, 12:06 PM EST | Areal Flood Warning | AKQ | Greensville, Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Norfolk and 3 more | 29 hr |
| Nov 12, 12:56 PM EST | Areal Flood Warning | AKQ | Northampton, City of Norfolk, City of Virginia Beach | 28 hr |
| Nov 12, 2:52 PM EST | Areal Flood Advisory | AKQ | Accomack | 3 hr |
| Nov 12, 3:24 PM EST | River Flood Warning | AKQ | Sussex | 70 hr |
| Nov 12, 3:24 PM EST | River Flood Warning | AKQ | Southampton | 21 days |
| Nov 12, 3:49 PM EST | Areal Flood Warning | AKQ | Mecklenburg | 11 hr |
| Nov 12, 3:54 PM EST | Areal Flood Warning | AKQ | Caroline | 66 hr |
| Nov 12, 5:37 PM EST | Special Marine Warning | AKQ | 53 min | |
| Nov 12, 5:47 PM EST | Special Marine Warning | AKQ | 58 min |
Nearby
Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.